# SDR UPS01834783

- Difficulty date: January 23, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958927
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, RIGHT WING CENTER L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 335. 250.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769589, AND SRM 51-1-20D, 51-1-21.
